RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 73–74 (Mi faa1479)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief communications

Periodic finite-zone solutions of the sine-Gordon equation

A. I. Bobenko


Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 240–242

Bibliographic databases:

UDC: 517.43+519.46
Received: 01.11.1983

Citation: A. I. Bobenko, “Periodic finite-zone solutions of the sine-Gordon equation”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 73–74; Funct. Anal. Appl., 18:3 (1984), 240–242

Citation in format AMSBIB
\Bibitem{Bob84}
\by A.~I.~Bobenko
\paper Periodic finite-zone solutions of the sine-Gordon equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 73--74
\mathnet{http://mi.mathnet.ru/faa1479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757254}
\zmath{https://zbmath.org/?q=an:0556.35119}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 240--242
\crossref{https://doi.org/10.1007/BF01086164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800010}


Linking options:
  • http://mi.mathnet.ru/eng/faa1479
  • http://mi.mathnet.ru/eng/faa/v18/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Babich, A. I. Bobenko, V. B. Matveev, “Solutions of nonlinear equations integrable in Jacobi theta functions by the method of the inverse problem, and symmetries of algebraic curves”, Math. USSR-Izv., 26:3 (1986), 479–496  mathnet  crossref  mathscinet  zmath
    2. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    3. A. O. Smirnov, “Real elliptic solutions of the “sine-Gordon” equation”, Math. USSR-Sb., 70:1 (1991), 231–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. O. Smirnov, “Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 461–470  mathnet  crossref  mathscinet  zmath  isi
    5. A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 107:2 (1996), 568–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. O. Smirnov, “3-Elliptic solutions of the sine-Gordon equation”, Math. Notes, 62:3 (1997), 368–376  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Treibich A., “Nonlinear evolution equations and hyperelliptic covers of elliptic curves”, Regular & Chaotic Dynamics, 16:3–4 (2011), 290–310  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:180
    Full text:78
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020